# SDR DL76L954480

- Difficulty date: November 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED ON T/O.  THROTTLED BACK, ENGINE OPERATED NORMAL AT LOW POWER SETTINGS.  ENGINE WAS NOT SHUTDOWN, OVERTEMP 684 DEGREES.  REPLACED NR 2 ENGINE AND ROUTED TO SHOP.
